# SDR 97UAL900796

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 10C10E
- Condition: Failed
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE WITH REPORT OF BURNING SMELL  IN AFT CABIN.  *S/D*  FOUND DOOR LOCK SWITCH IN AFT CABIN BURNED WITH EVIDENCE OF ARCING.  DOOR SWITCH REPLACED.  SYSTEM OPS CHECKED GOOD.
